# SDR REXA2015060600562

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 3,219 hours, 2,146 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APU ON & BOTH PACKS ON ENS OFF, INSTANT SMELL OF SMOLDERING PLASTIC & RUBBER.  MOSTLY IN FLIGHT DECK BUT THROUGHOUT ACFT.  NO FAULTS FOR ANY ASSOCIATED SYSTEMS NOTED IN MDC.  INSPECTED AFT EQUIP BAY, NO DISCREPANCIES NOTED.  PERFORMED APU BLEED AIR OPS CHECK WITH LT & RT PACKS.  UNABLE TO DUPLICATE DISCREPANCY.  COMPLETED PACK BURN PROCEDURE TO REMOVE ANY RESIDUAL CONTAMINATION FROM DUCTING.  ALL CHECKED GOOD, ALL WORK IAW AMM 21-51-00.  RESEALED AFT EQUIP BAY IAW GMM 8.13.
